MAUDE Adverse Event Report: BIOSENSE WEBSTER INC QDOT MICRO; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION

BIOSENSE WEBSTER INC QDOT MICRO; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Catalog Number D139501
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to johnson & johnson medtech (j&j medtech) for evaluation.Following j&j medtech procedures, a visual inspection of the returned device was performed.Visual inspection revealed reddish material and a hole in the surface of the pebax.A manufacturing record evaluation was performed for the finished device batch number, and no internal actions were identified.The reddish material inside the pebax reported by the customer was confirmed.The potential cause of the pebax damage could be related to the manipulation of the device during the procedure; however, this cannot be conclusively determined.The instructions for use (ifu) contain the following recommendations: do not scrub or twist the tip electrode because damage to the tip electrode bond may occur and loosen the tip electrode, or damage the contact force sensor and affect measurement accuracy.In addition, in order to prevent damage to the catheter tip, verify compatibility between the sheath and catheter, advance the catheter through the sheath prior to insertion.Any sheath < 8.5 f is contraindicated.As part of johnson & johnson medtech¿s quality process, all devices are manufactured, inspected, and released to approved specifications.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent a premature ventricular contraction (pvc) cardiac ablation procedure with a qdot micro catheter and after inserting the catheter into the patient's body, blood entered the catheter tip.Wiping the catheter could not remove the blood.The physician found it when the catheter was removed from the patient¿s body.The presence of blood prevented a detailed evaluation of whether the catheter pebax was damaged.There was no difficulty experienced while maneuvering the catheter or during catheter withdrawal.The issue was resolved by replacing the catheter with a new one.There was no adverse event reported on the patient.This event was originally assessed as not mdr reportable.The device was returned to johnson & johnson medtech (j&j medtech) for evaluation.Following j&j medtech procedures, a visual inspection of the returned device was performed.Visual inspection revealed reddish material and a hole in the surface of the pebax.This finding is mdr reportable.

Brand Name
QDOT MICRO
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key24141426
Report Number2029046-2026-00270
Device Sequence Number8887502
Product Code OAE
UDI-Device Identifier10846835016710
UDI-Public(01)10846835016710(11)250609(17)280608(10)31657012L
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P210027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD139501
Device Lot Number31657012L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/12/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2025
Initial Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AGILIS SHEATH AGILIS, 408309, 8.5FR.; UNK_NGEN RF GENERATOR
Patient SexUnknown